| Model Number |
20 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and duplicated the reported issue.A review of the electronic device record confirmed that the device experienced a critical error.Physio-control ordered a replacement user interface pcb assembly to resolve the issue.After observing proper device operation through functional and performance testing, the device will be returned to the customer for use.
Event or Problem Description
The customer contacted physio-control to report that the device was booting up with a completely white display.A white display can be indicative of a device lock up condition.As a result defibrillation therapy may be unavailable, if it is needed.There was no patient involvement in this event.